# SDR MALA954460

- Difficulty date: May 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N848MA
- Make and model: Dhav DHC8102
- Aircraft serial: 346
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Batt Pack
- Part number: 6104781
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FLT 3244 - DURING PREFLIGHT IN MSP, THE CREW FOUND THE EMERGENCY EXIT LIGHT IN THE FRONT RT SIDE OF THE CABIN TO BE INOPERATIVE.  MAINTENANCE REPLACED THE WARDROBE LOWER BATTERY PACK.  THE SYSTEM PERFORMED SATISFACTORILY.  (W)
